American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 209 found      Go to page: 1 2 3 4 > >>

[1] Rodrigo Lecaros and Enrique Zuazua. Control of 2D scalar conservation laws in the presence of shocks. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Claus R. Goetz and Armin Iske. Approximate solutions of generalized Riemann problems for nonlinear systems of hyperbolic conservation laws. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Boris Andreianov and Karima Sbihi. Well-posedness of general boundary-value problems for scalar conservation laws. Trans. Amer. Math. Soc. 367 (2015) 3763-3806.
Abstract, references, and article information   
View Article: PDF

[4] Li Jun, Ingo Witt and Yin Huicheng. On the blowup and lifespan of smooth solutions to a class of 2-D nonlinear wave equations with small initial data. Quart. Appl. Math. 73 (2015) 219-251.
Abstract, references, and article information
View Article: PDF

[5] Liviu I. Ignat, Alejandro Pozo and Enrique Zuazua. Large-time asymptotics, vanishing viscosity and numerics for 1-D scalar conservation laws. Math. Comp. 84 (2015) 1633-1662.
Abstract, references, and article information   
View Article: PDF

[6] Benjamin Texier and Kevin Zumbrun. Entropy criteria and stability of extreme shocks: a remark on a paper of Leger and Vasseur. Proc. Amer. Math. Soc. 143 (2015) 749-754.
Abstract, references, and article information   
View Article: PDF

[7] Kohei Soga. Stochastic and variational approach to the Lax-Friedrichs scheme. Math. Comp. 84 (2015) 629-651.
Abstract, references, and article information   
View Article: PDF

[8] K. H. Karlsen, N. H. Risebro and E. B. Storrøsten. $L^1$ error estimates for difference approximations of degenerate convection-diffusion equations. Math. Comp. 83 (2014) 2717-2762.
Abstract, references, and article information   
View Article: PDF

[9] Bernardo Cockburn and Francisco-Javier Sayas. Divergence-conforming HDG methods for Stokes flows. Math. Comp. 83 (2014) 1571-1598.
Abstract, references, and article information   
View Article: PDF

[10] Yang Hui and Yin Huicheng. A Liouville-type theorem for subsonic flows around an infinite long ramp. Quart. Appl. Math. 72 (2014) 253-265.
Abstract, references, and article information
View Article: PDF

[11] Misha Bialy. Richness or semi-Hamiltonicity of quasi-linear systems that are not in evolution form. Quart. Appl. Math. 71 (2013) 787-796.
Abstract, references, and article information
View Article: PDF

[12] Elisabetta Felaco, Bruno Rubino and Rosella Sampalmieri. Global existence to the Cauchy problem for hyperbolic conservation laws with an isolated umbilic point. Quart. Appl. Math. 71 (2013) 629-659.
Abstract, references, and article information
View Article: PDF

[13] Nune Hovhannisyan, Siegfried Müller and Roland Schäfer. Adaptive multiresolution discontinuous Galerkin schemes for conservation laws. Math. Comp. 83 (2014) 113-151.
Abstract, references, and article information   
View Article: PDF

[14] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[15] Maren Hantke, Wolfgang Dreyer and Gerald Warnecke. Exact solutions to the Riemann problem for compressible isothermal Euler equations for two-phase flows with and without phase transition. Quart. Appl. Math. 71 (2013) 509-540.
Abstract, references, and article information
View Article: PDF

[16] Cleopatra Christoforou and Laura V. Spinolo. Boundary layers for self-similar viscous approximations of nonlinear hyperbolic systems. Quart. Appl. Math. 71 (2013) 433-453.
Abstract, references, and article information
View Article: PDF

[17] Christophe Berthon, Philippe G. LeFloch and Rodolphe Turpault. Late-time/stiff-relaxation asymptotic-preserving approximations of hyperbolic equations. Math. Comp. 82 (2013) 831-860.
Abstract, references, and article information   
View Article: PDF

[18] Hiroki Ohwa. On the existence of strong travelling wave profiles to $2 \times2$ systems of viscous conservation laws. Quart. Appl. Math. 71 (2013) 283-288.
Abstract, references, and article information
View Article: PDF

[19] D. Amadori and G. M. Coclite. A note on positive solutions for conservation laws with singular source. Proc. Amer. Math. Soc. 141 (2013) 1613-1625.
Abstract, references, and article information   
View Article: PDF

[20] Fumioki Asakura and Andrea Corli. Global existence of solutions by path decomposition for a model of multiphase flow. Quart. Appl. Math. 71 (2013) 135-182.
Abstract, references, and article information
View Article: PDF

[21] Barbara Lee Keyfitz, Allen M. Tesdall, Kevin R. Payne and Nedyu I. Popivanov. The sonic line as a free boundary. Quart. Appl. Math. 71 (2013) 119-133.
Abstract, references, and article information
View Article: PDF

[22] Bernardo Cockburn and Ke Shi. Conditions for superconvergence of HDG methods for Stokes flow. Math. Comp. 82 (2013) 651-671.
Abstract, references, and article information   
View Article: PDF

[23] Eitan Tadmor. A review of numerical methods for nonlinear partial differential equations. Bull. Amer. Math. Soc. 49 (2012) 507-554.
Abstract, references, and article information   
View Article: PDF

[24] Rinaldo M. Colombo, Graziano Guerra and Wen Shen. Lipschitz semigroup for an integro--differential equation for slow erosion. Quart. Appl. Math. 70 (2012) 539-578.
Abstract, references, and article information
View Article: PDF

[25] Barbara Lee Keyfitz and Charis Tsikkou. Conserving the wrong variables in gas dynamics: A Riemann solution with singular shocks. Quart. Appl. Math. 70 (2012) 407-436.
Abstract, references, and article information
View Article: PDF

[26] Hermano Frid. Remarks on the theory of the divergence-measure fields. Quart. Appl. Math. 70 (2012) 579-596.
Abstract, references, and article information
View Article: PDF

[27] Alberto Bressan, Chen Jie Liu, Wen Shen and Fang Yu. Variational analysis of Nash equilibria for a model of traffic flow. Quart. Appl. Math. 70 (2012) 495-515.
Abstract, references, and article information
View Article: PDF

[28] S. Mishra and Ch. Schwab. Sparse tensor multi-level Monte Carlo finite volume methods for hyperbolic conservation laws with random initial data. Math. Comp. 81 (2012) 1979-2018.
Abstract, references, and article information   
View Article: PDF

[29] Hiroki Ohwa. Existence of solutions to the Riemann problem for a class of hyperbolic conservation laws exhibiting a parabolic degeneracy. Quart. Appl. Math. 70 (2012) 345-356.
Abstract, references, and article information
View Article: PDF

[30] Xu Gang and Yin Huicheng. Nonexistence of global weak solution with only one stable supersonic conic shock wave for the steady supersonic Euler flow past a perturbed cone. Quart. Appl. Math. 70 (2012) 199-218.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 209 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia